# SDR AALA20141125010

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 4,124 hours, 481 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY 1F - 2L SMOKE ALARM WENT OFF FOR ABOUT 10-15 SECONDS ON THE GND & SMOKE LAVATORY EICAS MSG CAME ON.  PERFORMED TEST OF LAVATORY 1F - 2L SMOKE DETECTOR SYS IAW AMM 26-13-00 WITH NO FAULTS FOUND.  PERFORMED FUNCTION TEST ON LAVATORY SMOKE DETECTOR WITH NO FAULTS FOUND.  SYS CHECKED NORMAL.
